Generalized Padovan and polynomial sequences

R. Sivaraman


By generalizing the well-known classical Padovan Sequence using Quadratic, Cubic and general polynomial sequences as coefficients we arrive at various limiting ratios in this paper. Few illustrations are provided to justify the results arrived regarding the limiting ratios. The idea of limiting ratio will provide the asymptotic behavior of the terms of the sequence. In this sense, the results obtained in this paper will provide more information about the behavior of Padovan sequence in combination with general polynomial sequences.

Full Text: PDF

Published: 2020-11-27

How to Cite this Article:

R. Sivaraman, Generalized Padovan and polynomial sequences, J. Math. Comput. Sci., 11 (2021), 219-226

Copyright © 2021 R. Sivaraman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office:


Copyright ©2021 JMCS